Toggle Main Menu Toggle Search

Open Access padlockePrints

Maximal subgroups of finite symplectic groups stabilizing spreads of lines

Lookup NU author(s): Dr Antonio Cossidente, Dr Oli King

Downloads


Abstract

We prove that, for q odd, the group G = Un(q2) · 2 is maximal in the symplectic group Sp2n(q) except when n = 2 and q = 3. The group G corresponds to the stabilizer of a spread of lines of PG(2n - 1,q) in which some lines are isotropic and some are non-isotropic. © 2002 Elsevier Science (USA). All rights reserved.


Publication metadata

Author(s): Cossidente A, King OH

Publication type: Article

Publication status: Published

Journal: Journal of Algebra

Year: 2002

Volume: 258

Issue: 2

Pages: 493-506

Date deposited: 13/07/2012

ISSN (print): 0021-8693

ISSN (electronic): 1090-266X

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/S0021-8693(02)00639-7

DOI: 10.1016/S0021-8693(02)00639-7


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share